# SDR SIMA201110104

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 22,638 hours, 19,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING AFT EMERGENCY ESCAPE HATCH EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RECONNECTED CONNECTOR AT RIGHT AFT EMERGENCY ESCAPE HATCH MARKING SIGN AW EMB 140 AMM 33-50-14.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
